# SDR AU000359

- Difficulty date: May 3, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: A109AMK2
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 6898735
- Condition: Failed
- Location: Turbine Section
- Component: Turbine Section, Allsn, 250C20B
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE TURBINE FAILED. SUSPECT CAUSED BY NO8 BEARING SUMP NUTCOMING LOOSE AND ALLOWING THE NO8 BEARING OIL NOZZLE TO DISLODGE. SUSPECT FAILURE THEN OCCURRED DUE TO FAILURE OF NO8 BEARING.
